skin-hair-icon
Atopic dermatitis
Respected sir I have atopic dermatitis around my lips so my dermatologist has given me Ceratop moisturizing cream now what happens is the day when I don't apply the moisturizing cream my eczema flares up a lot, therefore it increases a lot. So i think Ceratop is increasing my eczema around lips.
32 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Not like that...you need specific medicine for atopic dermatits... for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Atopic dermatitis is a condition where there is defect in fillagrin protein... Because of this, the moisture in the skin goes out quickly... So you need to moisturize properly everyday....ceratop is a moisturizer...u need to keep on using it...
Next Steps
kindly consult online for detailed discussion if u like...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.